Hi all! I was just wondering if anyone else has/is experiencing a lack of sex drive while taking Suboxone? I've been on Sub for about a year and a half, and it seems I have lost almost all interest in sex while I've been on the Sub. My poor understanding husband..LOL!! It's driving us both nuts! I entertain my husband anyway, and I really enjoy our intimacy time, but I just absolutely dread it beforehand.
Anyone else in the same boat? Any advice to get back in the mood?
I do know what you mean. I have been on subs since aug 08 and I did notice my interest decline. When I started working out more regularly, I found my interest really increased. Maybe working out more would help. Increase those natural endorphins. Anyway, just my experience :))
I was on sub 13 months and my wife thought i did not like her know more, I did try the hillbilly viagra duct tape and popcicle sticks LOL jus kidding I kept telling her YOU CANT SHOOT POOL WITH A ROPE LOL but after i got off it was really fun learning how again.
Yes, at first I had the urge to have sexual relations, but shortly after I started taking it I had no urge. It's because it suppresses your thoughts and relaxes your muscles. That's why everyone has constipation on it, it is relaxing your stomach and all that. Anyhow yes, I was a little playboy and sex was a struggle and non-interesting to me and my gf at the time was smokin'. It was such a shame... Everyone I know has no sex if they are more than "recreational" or starting users. Hope I helped! I am on day 37 of no Suboxone and feeling much better if you need guidance! Best wishes!
I totally lost my sex drive as well for probably about 18 months or so - a bit more than that. I'm in a sub taper now and the lower I taper the more it improves. I still don't have a "normal" sex drive considering my age but there has definitely been a change for the better thus far. Sub clogs up our brain receptors in crazy ways and lack of libido is just one of the many side effects of that!!
As fas as advice... I'm picking the less raunchy of the advice tips to post... lol But a little spontaneity will go a long way!! Use some creativity... hang in there girl it will get better for sure!!
OMG...for the 1st time in our marriage...my hubby thought I may be having an affair. I had NO desire for sex..hubby didnt know about my pill problem. But about 5 days into getting clean...drive come back full force....Dang those stupid pills...so glad I flushed them...
My husband thinks "something" is going on..LOL! He even told me he called the television show Cheaters to follow me around..LOL! I laughed and said, "Well have they informed you of what a boring life I lead yet?" He was joking of course, but I do understand how he feels and would probably feel the same way if the situation were reversed. I've been doing my best to be a good sport. My DH just doesn't understand opiates and THANK GOD for that!
My significant other has been suboxone for two years... his testosterone level has plummetted and no amount of androgel has been able to help him with this. Further his desire or appetite for sex is completely gone. He looks at a naked woman like she were a man or a dog..it does nothing for him... this medication definately has wrecked our relationship. At this point, I am 42 and moving on... his addiction was hard enough to handle now to realize that he will never get off the supposed the cure that has destroyed our sex life is just too much. For me, it doesnt matter how much i love him... what matters is I AM A PERSON TOO..and I have problems just like him in life... yet, I am entitled to be loved and enjoy intimatacy and if his problems are going to destroy EVERYTHING that makes me love him... his ability to be honest, his ability to pay his bills, his ability to be intimate...what is left really? ARE you and addict? consider this: Your recovery could happen without this drug and once the intimacy is gone forever in a relationship... after dealing with what your addiction has done already..you should highly consider that the loss of intimacy may be the last straw for your partner... most women will have sex anyway on this medication because they care about their partner..but men have a bigger hill to climb as they just cant ...just do it... if you know what I mean... this recovery medication may end your relationship..it is ending mine... and I love him..but this is THE LAST STRAW... consider that ..its honest and real... definately consider this outcome..it is happening to many people on this drug! YOu CAN get clean without it! DO IT!
The last post by somethingtothinkabout had me a little teary eyed! My husband is on Sub and I've been as understanding as my sanity has allowed with the whole addiction thing. Funny how amazing our sex life was when he was on dope, and that came with lies, mistrust, money disappearing, the list goes on. Now all that stuff is gone THANK GOD but I feel so undesired and not wanted. We are only in our early 30's and I have a very high sex drive.. Guess no one can have it all lol
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.